MathSciNet Relay Station
MathSciNet bibliographic data
MR2680495 (2011g:22024) 22E50 (20G05)
Aizenbud, Avraham; Gourevitch, Dmitry; Rallis, Stephen; Schiffmann, Gérard Multiplicity one theorems. Ann. of Math. (2) 172 (2010), no. 2, 1407–1434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement